# SDR SWIA971969

- Difficulty date: September 10, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Aircraft time: 23,748 hours, 31,379 cycles
- Engine: Pwa PW118B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Venturi
- Condition: Leaking
- Location: Engine Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT DUCT LEAK LIGHT CAME ON IN FLIGHT.  LIGHT EXTINGUISHED AFTER 4 MINUTES.  RETURNED TO LAX.  INSPECTED LEFT ENGINE BLEED AIR DUCTS FOR LEAKS.  FOUND WEEP HOLE FOR VENTURI ON BOTTOM AND CLAMP LEAKING.  REPOSITIONED WEEP HOLE FOR VENTURI ON TOP AND TIGHTENED CLAMP NEXT TO PRESSURE REGULATOR.  RAN BLEED SYSTEM TO CHECK FOR LEAKS.  NONE FOUND, NO DUCT LEAK INDICATION.
